# SDR UALA2010012700327

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 39,679 hours, 15,385 cycles
- Engine: Iae V2522A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 74 STRINGER 32L & 33L CHECKED AND DAMAGED.  FRAME 74, STRINGER 32L AND 33L SHEAR TIE IS CRACKED AND DAMAGED.  MAJOR REPAIR ACCOMPLISHED: REPLACED DAMAGED TIE.
